# SDR N6WA2021102201

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N579GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10085
- Aircraft time: 30,098 hours, 30,954 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: False Indication
- Location: Aft Lav
- Stage of operation: TO
- How discovered: C
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE AFT LAV WARNING MSG ON T/O. R/R AFT LAV SMOKE DETECTOR IAW CRJ AMM 26-16-00 OPS CHECK GOOD.
